Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

History of hypertension. Severe headache, nausea and vomiting. Are these related to hypertension?

i have high blood pressure . I woke up today with a severe headache , went to a doctor and got treated. Everything went back to normal. A few hours later, now actually, I felt nausea , vomited a couple of times and now my nape feels hot. is this heat connected to my HB in any way? Should I be alarmed by all these symptoms? Thank you very much for a prompt reply.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
yes, it could be related.
what was your BP this time?
do you have fever?
headache, vomitting ususlly indicates a high brain pressure , may be from various causes.
it could occur before a brain bleed. so pl. check BP again and seek early help if vomitting, paralysis, tingling/ numbness, giddiness ensue.
at least rule out danger signs. it may be due to some simple problem too. you never know.
take care and keep me posted on your progress.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor